# SDR USAA2009110292970

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654589016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - CRACKED FUSELAGE SKIN AT THE R1 DOOR UPPER HINGE CUTOUT, BS 303.9 - BS 312, S8R - S11R.  REPAIRED FUSELAGE SKIN AT THE R1 DOOR UPPER HINGE CUTOUT, BS 303.9 - BS 312, S8R - S11R IAW EA 132665.
